# SDR DXTA2025040432920

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 13,456 hours, 10,290 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Reading Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: SEAT 7 READING LIGHT (PART OF EMER LIGHTING SYSTEM) IS INOP. ATTEMPTED TO MANUALLY TURN READING LIGHT ON WITHOUT SUCCESS. CORRECTIVE ACTION: REMOVED AND REPLACED LED LAMP WITH NEW IAW CE560XL AMM 33-20-02. OPS CHECK GOOD PER CE560XL AMM 33-50-00.
